# SDR ASAA2023012141645

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,634 hours, 11,735 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 1 Hpt
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG, WHILE DOING HPT BLADE BORESCOPE INSPECTION, FOUND LPT STAGE 1 NOZZLE GUIDE VANE APPROX, AT 9 OCLOCK POSITION HAS 1 AXIAL CRACK BWTEEN 1/2 TO 3/4 CHORD LONG. GROUNDED - YES. ON DEFERRAL.
